# SDR AALA202210110243

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737
- Aircraft serial: 29518
- Aircraft time: 61,752 hours, 25,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 16 ABC AFT EMERGENCY EXIT LIGHT BULB OUT. REMOVED AND REPLACED LAMP AT ROW 16 ABC AFT EMERGENCY EXIT LIGHT PER B737 NG AMM 33-51-01
